# SDR 96ZZZX2542

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: C24589000
- Condition: Closed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT FULLY RETRACT AFTER TAKEOFF.  SAFELY RETURNED TO MIA.  RESET UPLOCK BOXES VIA AUXILIARY EXTENSION HANDLE.  GEAR RETRACTION TESTS SATISFACTORY.
